| Model Number |
SIGTRSB45AMT |
| Medical Device Problem Codes |
Misfire (2532); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant medical product: sigtrsb45axt, sigtrsb45axt 45mm xtr thk reinforced rel (lot#n4c2126y); sigphandle, sig power sigphandle handle (lot#unknown); sigpshell, sig power sigpshell control shell (lot#unknown); sigadaptshort, sig power sigadaptshort lin short adapt (lot#unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a video-assisted thoracoscopic (vats) pulmonary segmentectomy, on the pulmonary parenchyma, only about 2/3 of the cartridge could be fired and separated.A different type of reload was used to continue the resection where the first firing had stopped.It was also noted that there was a leak when a leak test was performed.
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted the reload was partially fired and the interlock was engaged.The jaw of the reload was open.It was reported that only about 2/3 of the reload could be fired and separated and there was a leak during leak test.The reported issues were confirmed.The product analysis noted evidence that the device was not used as intended.This issue may occur when the firing handle has not been completely cycled.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.